Doctor insights on:
Vitamin B12 Overdose Medication
Vitamin B12 overdose:
An overdose occurs when an excessive / dangerous dose of a drug / substance is used. Toxicity would be unlikely with Vitamin B12. Adverse effects from Vit B 12 injections may include: "diarrhea, nausea, headaches, & joint pain"
REF: http://www.vitamins-and-health-facts.com/vitamin-b12-cobalamin-facts-benefits-overdose-deficiency-symptoms.html ...Read more
Vitamin B12 overdose: Too much vitamin B12 can cause mild diarrhea, skin rashes, hives, breathing problems, heart palpitations, panic attacks, and insomnia. The symptoms typically disappear within a few hours, as the excess B12 is flushed from the system, so no specific treatment is required. ...Read moreSee 1 more doctor answer
What type of doc should I see for vitamin B12 overdose? Severe hives; taking zyrtec every other day. Jives keep returning.
Why deficient?: Thanks for writing. I trust this is laboratory-proved. You are in danger. If you have become B12 deficient through a vegetarian diet, i hope you'll reconsider this lifestyle, which despite much hype actually offers little benefit and many dangers, or that you'll supplement. If you have a problem absorbing B12 (several possibilities), it's a lifetime on injectable b12, which isn't bad. Good luck. ...Read more
Yes, however...: You don't say which medication but it is safe to take B12 with all medications, but it should not be taken at the same time as tetracycline (take at least an hour apart). Many medications reduce absorption & thus increase our need for B12. I advise sublingual or chewable methylcobalamin. See http://umm.edu/health/medical/altmed/supplement/vitamin-b12-cobalamin & http://bit.ly/1cBhjvn. ...Read moreSee 1 more doctor answer
Virtually nontoxic: At any dose. I do not believe that you will find very much written on the toxic effects of B12 although I have had a couple of patients who took something on the order of 10x what I had prescribed them was already in the 10,000IU range so they were taking about 100,000IU daily for several weeks and the patient developed diarrhea. When he stopped that resident, within several days diarrhea stopped ...Read moreSee 2 more doctor answers
Vitamin B12 overdose: Too much vitamin B12 can cause mild diarrhea, skin rashes, hives, breathing problems, heart palpitations, panic attacks, and insomnia. The symptoms typically disappear within a few hours, as the excess B12 is flushed from the system, so no specific treatment is required. ...Read more
No: It's just foolish. My concern is why a person would do this. If this is a sign of a possible wish for self-injury, the situation is serious and needs to be addressed. ...Read more
Can vitamin B12 supplement be taken along with PCECV rabipur ARV? is there any precaution to be taken during anti rabies shot?(food wise/Drug wise)?
Yes: You can take Vit B12 with your anti-Rabies vaccine Rabipur. There are no special precautions of foods or otherwise, required while completing the series of shots. Just take them on time as advised by ur physician. ...Read more
B12 deficiency: Vitamin B12 deficiency can cause many problems, including anemia (along with folate (folic acid) deficiency); fatigue; weakness; weight loss; and neurological changes like numbness & tingling extremities, trouble with balance, and confusion, depression & dementia. The latter 2 can produce cognitive changes including trouble w/memory. Workup of this includes checking B12 & folate (folic acid) levels -- your doc can help! ...Read more
Sublingual B 12: For convenience, sublingual b 12 is the best choice. Oral b 12 has to travel through the GI system and most of it is destroyed. If you take the kind that melts under your tongue it will go directly into your blood stream and will you absorb most of it. Peace and good health. Helpful for vegetarians, low energy, more. ...Read more
Yes: Your B12 is certainly on the low side. http://drfairchild.blogspot.com/2012/12/b12-deficiency.html. ...Read more
- Talk to a doctor live online for free
- Vitamin b12 overdose level
- Vitamin b12 overdose toxicity
- Symptoms of vitamin b12 overdose
- Ask a doctor a question free online
- Vitamin b12 overdose signs
- Vitamin b12 overdose in children
- Cause of vitamin b12 overdose
- Vitamin b12 overdose drugs
- Is it possible to overdose on vitamin b12?